Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking mini pills cerazette. Heavy bleeding with lumps after taking for 15 days. Why periods so early?

i had a really weird period and im a bit worried about it. :s im on the mini pill - cerazette and im 2 and a half weeks through one sleeve and my period started except it wasnt like usual.... it was fast and a lot of blood came through in a period of an hour and also two huge lumps of bloody goo that looked like liver (thats the closest thing i can think it looked like). Im worred cause now on day 2 its finished and ive never had anything like that and i thought you didnt have a period till after 28days of taking the pill when you stop to allow the period to happen. any ideas what it is??
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
though period should occur after completion of the pack,
sometimes break through bleeding occur with the use of contraceptive pills.
that may be the cause for your bleeding,
other causes could be local trauma or bleeding in the process of miscarriage.
you check urine pregnancy test once, if that is negative continue the tablets, you will get your periods possibly after completing the pack.
if this repeats consult your doctor once.
take care
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor